# SDR P5CA2018091100259

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,736 hours, 20,371 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 625922
- Condition: Abnormal
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BITE TEST ON STANDBY CONTROLLER FOUND R/K COMPT SENSOR NO GO. IAW AMM 21-51-23 REV 18 PERFORM WRONG CHECK. RESULT WAS NORMAL. IAW AMM 21-51-06-004-001/404-011 REV 125 RPL SENSOR TS 5135. IAW AMM 21-51-14-700-802-001 REV 125 PFM PACK STANDY CONTROLLER BITE, RESULT WAS SATISFACTORY.
